# SDR DHL2005740015

- Difficulty date: March 27, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 344 TO BS 480 RBL 45.5 DAMAGED.  REMOVED SEAT TRACK FROM BS 344 TO 480 RBL 45.5 IAW B727 SRM 51-30-2.  FABRICATED NEW SEAT TRACK P/N BAC1520-792 PO NR 9001329 DIM. 12 FT IAW B727 SRM 53-10-2 FIG 1 AND 51-30-5 AND DWG NR 2902, TREATED AND PRIMED NEW SEAT TRACK IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK AT BS 344 TO 480 RBL 45.5 IAW B727 SRM 51-30-5 AND DWG NR 2902.
